Top answers from doctors based on your search:
Disclaimer

red skin all over body

A 20-year-old female asked:
Dr. Daniel Beukes
Specializes in
Yes stop purbac: Purbac has got sulfa’s in it that can trigger allergic skin reaction. If rash starts to look like blisters or feverish- see your doctor rather,.
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Evaluation: Purbac is an antibiotic available in some countries. A rash could indicate an allergic reaction but you will need to speak the prescribing doctor to v ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Drug reaction: Stop xr and notify the prescibing doctor. Ok to use zyrtec on Benadryl (diphenhydramine) for the rash; however, seems to be a drug reaction.
1
1 thank
Dr. Linda Callaghan
53 years experience Addiction Medicine
Go to the ER.: Sounds like an allergic reaction. Your blood pressure may also be elevated. It is best to go to the er and have yourself evaluated.
A 23-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Try moisturizer: Dry skin may cause this and thus you may try applying a good skin moisturizer.
A female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Possibly but also...: It is difficult to know without more information; this sounds like eczema, which can have many causes, including deficiencies in zinc, selenium & magn ... Read More
4
4 thanks
A 18-year-old male asked:
Dr. Ryan Phasouk
18 years experience Family Medicine
Hives: It sounds as if you are having a dermatologic condition called urticaria. Urticaria is the medical terminology for hives. It is the bodies response ... Read More
A 24-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Many causes: The most likely cause would be a viral infection or drug reaction. If it gets worse or lasts more than 10 days, see a dermatologist.
1
1 thank
A 21-year-old female asked:
Dr. Daniel Cabot
22 years experience Family Medicine
Show your physician: It's impossible to diagnose a rash without looking at it. Next time it flares up, don't take any medicine for it and don't apply anything topically-- ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Dermatologist : Consult can help w/education for dealing w/skin health. Beyond that please look at your overall lifestyle. How is your exercise level? How is your ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Andrew Malinchak
30 years experience Family Medicine
Skin bumps: Unable to diagnose without seeing the bumps, so go see your doctor. Possibilities include, but are not limited to: rash, infection, drug reaction, a ... Read More
A 24-year-old male asked:
Dr. Robert Jackson
43 years experience Dermatology
Please see: Please see your dermatologist for evaluation and to discuss treatment options. This is the only way to find out what is going on.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month